# SDR UIEA2020060101171

- Difficulty date: May 31, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,091 hours, 19,399 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 112378
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON TAXI-IN. REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04. APU BATTERY VOLTAGE CHECKS GOOD. ALSO REPLACED APU STARTER IAW AMM 49-41-01 OPS CHECK OK. APU BATTERY OFF PART: PN 018550-000, SN 121356. THIS CLEARS MDDR 129070.
